# SDR DLM88090552

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON TEE PRESSURE BULKHEAD STA Y=1339 BTW PROJECTION LONGERON 29 LT AND 29 RT.  THE TEE AT PRESSURE BULKHEAD WAS REPAIRED IAW EO 09-086680-12 REV E.
